Über ein Lemma der komplexen Approximationstheorie.

Gerald Schmieder; Masakazu Shiba

Manuscripta mathematica (1989)

  • Volume: 65, Issue: 4, page 447-464
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Schmieder, Gerald, and Shiba, Masakazu. "Über ein Lemma der komplexen Approximationstheorie.." Manuscripta mathematica 65.4 (1989): 447-464. <http://eudml.org/doc/155451>.

author = {Schmieder, Gerald, Shiba, Masakazu},
journal = {Manuscripta mathematica},
keywords = {fusion theorem; prime ends; theorem of Nersesyan},
number = {4},
pages = {447-464},
title = {Über ein Lemma der komplexen Approximationstheorie.},
url = {http://eudml.org/doc/155451},
volume = {65},
year = {1989},

AU - Schmieder, Gerald
AU - Shiba, Masakazu
TI - Über ein Lemma der komplexen Approximationstheorie.
JO - Manuscripta mathematica
PY - 1989
VL - 65
IS - 4
SP - 447
EP - 464
KW - fusion theorem; prime ends; theorem of Nersesyan
UR - http://eudml.org/doc/155451
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.